English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras

Panyushev, D. I. (2013). Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras. Algebra & Number Theory, 7(6), 1505-1534. doi:10.2140/ant.2013.7.1505.

Item is

Files

show Files
hide Files
:
Panyushev_commuting_Jordan_oa_2013.pdf (Any fulltext), 348KB
Name:
Panyushev_commuting_Jordan_oa_2013.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Panyushev, Dmitri I.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebra & Number Theory
  Alternative Title : Algebra Number Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (6) Sequence Number: - Start / End Page: 1505 - 1534 Identifier: -